# SDR IPXA2025061925238

- Difficulty date: June 3, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,454 hours, 17,199 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960434203
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  THE R/H CENTER FLAP ASSY HAS A CRACK (1EA) AT RIB 16 AFT SIDE, IN THE TOP SKIN RIB FLANGE. ALL DAMAGE MARKED IN RED. ACCOMPLISHED PERMANENT REPAIR IN ACCORDANCE WITH EO-94073-REQ1 AND VT-MAE EA 300-5750-27-A4001, REV. -.
